Alert archive / Nevada / Wind Advisories in 2014

Wind Advisory 1, NWS Elko, NV

January 10, 2014Elko County, White Pine County, Nevada

NWS Elko, NV issued this wind advisory at Jan 10, 2014, 9:18 AM PST for Elko County, White Pine County, Nevada. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2014, 9:18 AM PST (17:18 UTC)
Expired
Jan 10, 2014, 7:00 PM PST
In force
10 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 5.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WWUS75 KLKN 101718
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
918 AM PST FRI JAN 10 2014

...GUSTY WINDS EXPECTED EAST OF THE RUBY MOUNTAINS AND EAST
HUMBOLDT RANGE TODAY...

.WINDS ON THE EASTERN SIDES OF THE RUBY MOUNTAINS AND EAST
HUMBOLDT RANGE WILL BE STRONG AND GUSTY TODAY. SOME GUSTS MAY
EXCEED 50 MPH IN RUBY VALLEY AND CLOVER VALLEY.

NVZ034-039-110300-
/O.NEW.KLKN.WI.Y.0001.140110T1718Z-140111T0300Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT
918 AM PST FRI JAN 10 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING...THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT...SECRET PASS... 
  LAMOILLE CANYON...HARRISON PASS. 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY ALONG
  HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS AND EAST
  HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND PORTIONS OF NEVADA
  STATE ROUTE 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
2 follow-up statements
610 
WWUS75 KLKN 102239
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
239 PM PST FRI JAN 10 2014

...GUSTY WINDS EXPECTED...

.A DEPARTING SYSTEM HAS BROUGHT GUSTY WINDS TO THE EASTERN SLOPES
OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE THIS AFTERNOON.
THESE WINDS WILL DIMINISH THIS EVENING. ANOTHER STORM SYSTEM WILL
GENERATE GUSTY WINDS ACROSS MUCH OF THE REGION SATURDAY AS IT
MOVES IN FROM THE WEST.

NVZ034-039-111645-
/O.NEW.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
/O.CON.KLKN.WI.Y.0001.000000T0000Z-140111T0300Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT
239 PM PST FRI JAN 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...WIND ADVISORY NOW ALSO IN EFFECT FROM 10 AM TO 10 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A NEW WIND
ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY.
THE PREVIOUSLY ISSUED WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON
  AND THIS EVENING. SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH
  SATURDAY AFTERNOON AND EVENING.

* TIMING...WINDS WILL GRADUALLY DIMINISH THIS EVENING...THEN
  INCREASE AGAIN ON SATURDAY AFTERNOON BEFORE DECREASING AGAIN
  SATURDAY EVENING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS...WELLS...PEQUOP SUMMIT 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY 
  ALONG HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS 
  AND EAST HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND 
  PORTIONS OF NEVADA STATE ROUTE 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ030-031-036>038-040-111645-
/O.NEW.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...
AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...
SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN
239 PM PST FRI JAN 10 2014

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE
  DIMINISHING SATURDAY EVENING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... 
  WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... 
  AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO 
  SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS...ELKO...SPRING 
  CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN. 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON
  STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION.
  BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY
  REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
358 
WWUS75 KLKN 110254
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
654 PM PST FRI JAN 10 2014


NVZ034-039-112100-
/O.EXP.KLKN.WI.Y.0001.000000T0000Z-140111T0300Z/
/O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT
654 PM PST FRI JAN 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
SATURDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. 

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
SATURDAY. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE 
  DIMINISHING SATURDAY EVENING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS...WELLS...PEQUOP SUMMIT 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY 
  ALONG HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS 
  AND EAST HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND 
  PORTIONS OF NEVADA STATE ROUTE 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ030-031-036>038-040-112100-
/O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...
AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...
SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN
654 PM PST FRI JAN 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
SATURDAY. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE 
  DIMINISHING SATURDAY EVENING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...
  WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT...
   AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY... PINTO 
  SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS...ELKO... SPRING 
  CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON 
  STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. 
  BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY 
  REDUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:10 AM PST, 7 hours 8 minutes earlier.

Area forecast discussion, Jan 10, 2:10 AM PST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
210 AM PST FRI JAN 10 2014

.SYNOPSIS...PERIODS OF UNSETTLED WEATHER CAN BE EXPECTED THROUGH
THE WEEKEND. STRONG HIGH PRESSURE WILL BRING DRY WEATHER NEXT
WEEK.

&&

.SHORT TERM...TODAY THROUGH SUNDAY. THE NOSE OF A 100 KT JET
FEATURE IS TRAVERSING EAST NEAR THE NV/UT BORDER...CREATING A
STIFF NORTHERLY WIND JUST ABOVE THE MOUNTAIN TOPS. HOWEVER THE
COLDEST AIR IS POOLED OVER UTAH AND THERE IS SOME SURFACE MIXING
OCCURRING THIS MORNING AS CLOUDS CONTINUE TO INFILTRATE THE
NORTHEAST SECTOR OF THE PACIFIC RIDGE ABOVE THE GREAT BASIN. WINDS
ARE GUSTING ABOVE 10 MPH AT THE ELKO AIRPORT AND NEAR 30 MPH AT
TONOPAH. THERE MAY BE SOME LIGHT SHOWERS AROUND THIS
MORNING...HARDLY DETECTABLE ON RADAR. CEILINGS AT KELY ARE AROUND
4K FT. VALLEY TEMPERATURES ARE GENERALLY HOLDING ABOVE FREEZING
AS OF 2 AM PST. THE PACIFIC RIDGE WILL YIELD ONE MORE TIME TO A
SIGNIFICANT SHORTWAVE LATE SATURDAY WHICH WILL BRING A MIX OF RAIN
AND SNOW SHOWERS TO THE VALLEYS. THE MODELS ARE IN GOOD AGREEMENT.

TODAY THROUGH SATURDAY MORNING. LIGHT SHOWER ACTIVITY WILL CONTINUE
IN A DIRTY RIDGE PATTERN. EXPECT SHOWERS TO REACH SOUTH TO HIGHWAY
50 TODAY THEN PULL NORTHWARD TONIGHT AND SATURDAY AS THE RIDGE
DEFORMS OR PULSES IN ADVANCE OF A STRONG SHORTWAVE MOVING ONSHORE
ACROSS NORTHERN CALIFORNIA. SNOW SHOWERS WILL EVOLVE INTO A MIX OF
RAIN AND SNOW BY LATE AFTERNOON OR EARLY EVENING AND TEMPERATURES
MAY HOVER ABOVE FREEZING IN MANY PLACES AGAIN TONIGHT AS THE FLOW
ALOFT BEGINS TO ACQUIRE A MORE WESTERLY COMPONENT. HIGH
TEMPERATURES WILL GENERALLY RANGE FROM THE MID 30S TO THE MID 40S.
LOW TEMPERATURES WILL RANGE FROM THE MID 20S TO THE MID 30S.

SATURDAY AFTERNOON. A LOW PRESSURE WAVE WILL SKIP ACROSS NORTHERN
CALIFORNIA SATURDAY AFTERNOON AND PROVIDE A STRENGTHENING WESTERLY
FLOW OVER THE GREAT BASIN. SHOWERS WILL AGAIN BE MOSTLY LIMITED TO
AREAS NORTH OF INTERSTATE 80. WINDS WILL BE THE PRIMARY CONCERN FOR
SATURDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST IN NORTHERN ELKO COUNTY.
WINDS ARE EXPECTED TO HIT ADVISORY STRENGTH IN THE JARBIDGE
WILDERNESS BUT GENERALLY REMAIN BELOW ADVISORY LEVEL IN OTHER
AREAS OF NORTHERN ELKO COUNTY BELOW 6500 FEET. SURFACE GUSTS
AROUND 40 MPH IN THE DRIER AREAS OF SOUTHERN HUMBOLDT COUNTY
INCLUDING WINNEMUCCA...AS WELL AS LANDER AND NORTHWEST NYE
COUNTIES...COULD KICK UP SOME BLOWING DUST. HIGH TEMPERATURES WILL
GENERALLY REACH INTO THE 40S.

SATURDAY NIGHT THROUGH SUNDAY MORNING. IN A VERY QUICK NORTHWEST
FLOW ALOFT...A SHORTWAVE LOW WILL CRUISE THROUGH THE GREAT BASIN.
MOUNTAINS WILL BENEFIT THE MOST FROM THIS SYSTEM...OVER ONE-HALF
FOOT. PERHAPS A COUPLE INCHES WILL ACCUMULATE BELOW 5500 FEET IN
ANY GIVEN LOCATION. THIS SYSTEM WILL BRING PRECIPITATION TO MOST
AREAS...NORTHERN NYE COUNTY BEING AN EXCEPTION. GUSTY WINDS LASTING WELL
INTO THE EVENING MAY EAT UP SOME OF THE POTENTIAL VALLEY SNOWFALL
AS THE MOISTURE GETS WORKED OVER AS IT DESCENDS. LOW TEMPERATURES
WILL GENERALLY DROP INTO THE 20S.

SUNDAY AFTERNOON. THE PACIFIC RIDGE WILL BEGIN TO FLEX ITS MUSCLE
IN EARNEST BEGINNING SUNDAY AFTERNOON UPON THE EXIT OF THIS NEXT
SHORTWAVE. SHOWERS WILL TAPER OFF RAPIDLY. HIGH TEMPERATURES WILL
BE IN THE 30S.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY.

AN EXTENDED DRY SPELL IS ON TAP FOR NEVADA FOR ALL OF NEXT WEEK.
DROUGHT CONDITIONS WILL WORSEN. STRONG HIGH PRESSURE OVER THE
EASTERN PACIFIC MONDAY WILL BUILD EAST TO CENTER ITSELF OVER
CALIFORNIA AND NEVADA ON TUESDAY. IMPRESSIVE 586 DM 500 MB HEIGHTS
OVER NORTHERN CALIFORNIA TUESDAY AFTERNOON. STRONG HIGH PRESSURE
RIDGING WILL CONTINUE TO CONTROL GREAT BASIN WEATHER THROUGH AT
LEAST NEXT FRIDAY, WITH ZERO CHANCE OF PRECIPITATION, FEW CLOUDS,
AND VERY LIGHT WINDS. AFTERNOON HIGHS IN THE 30S AND 40S, COOLEST IN
ANY INVERTED VALLEYS. GFS BUFR SOUNDINGS FOR ELKO SHOW THE INVERSION
STRENGTHENING BENEATH BUILDING HEIGHTS OVER 580 DM TUESDAY AND
WEDNESDAY, BUT CONTINUE TO FEEL LACK OF APPRECIABLE SNOW COVER BY
THEN WILL DETER INVERSIONS FROM TAKING ROOT. BT

&&

.AVIATION...BKN/OVC LOW/MID CLOUDS WILL PERSIST ACROSS NE NEVADA
THROUGH 06Z SAT, WITH CIGS AVERAGING 3-6K FT AGL. VFR WILL PREVAIL
AT ALL TAF SITES. SCT -SHRASN NEAR THE HIGHER TERRAIN OF ELKO COUNTY
THROUGH 06Z SAT, WITH SOME MTNS OBSCURED. WILL MENTION ONLY VCSH AT
KEKO, WITH MOST SHOWERS REMAINING NORTH OF THE TERMINAL. ALL OTHER
TAF SITES DRY. AFTER 18Z, SW WINDS OF 10-20 KTS AT KEKO/KWMC.
STRONGEST WINDS AGAIN AT KTPH AFTER 18Z, NW AT 15-25 KTS WITH HIGHER
GUSTS. BT

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/99/99
Hazardous weather outlook, Jan 10, 2:34 AM PST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
234 AM PST FRI JAN 10 2014

NVZ031-033-034-038-039-110000-
NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTHWESTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
234 AM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL AFFECT ELKO COUNTY SATURDAY THROUGH
SUNDAY. AS THIS FEATURE APPROACHES...LOCALLY WINDY CONDITIONS WILL
DEVELOP SATURDAY. THEN A COUPLE INCHES OF SNOW IS POSSIBLE IN THE
VALLEYS SATURDAY NIGHT THROUGH EARLY SUNDAY...POSSIBLY OVER 6
INCHES OF NEW SNOW IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ030-036-037-040-110000-
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-
234 AM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

RAIN AND SNOW SHOWERS ARE EXPECTED...MAINLY ACROSS HUMBOLDT COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS ARE EXPECTED SATURDAY...MAINLY ACROSS
HUMBOLDT COUNTY. A LOW PRESSURE SYSTEM WILL BRING BREEZY
CONDITIONS SATURDAY AFTERNOON. WIND GUSTS COULD SCOUR UP DUST AND
CREATE REDUCED VISIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-041-110000-
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
234 AM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:39 PM PSTWind AdvisoryLKNElko, Eureka, Humboldt, Lander, Nye, White Pine29 hr

Nearby

Wind Advisories in Nevada, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.